Continuous cohomology of permutation groups on profinite modules

Evans, David M. and Hewitt, Paul R. (2006) Continuous cohomology of permutation groups on profinite modules. Communications in Algebra, 34 (4). pp. 1251-1264. ISSN 0092-7872

[thumbnail of ccpgfinal2.pdf]
PDF (ccpgfinal2.pdf) - Published Version
Download (224kB) | Preview


Model theorists have made use of low-dimensional continuous cohomology of infinite permutation groups on profinite modules, see Ahlbrandt and Ziegler (1991), Evans (1997b), Evans et al. (1997), and Hodges and Pillay (1994), for example. We expand the module category in order to widen the cohomological toolkit. For an important class of groups we use these tools to establish criteria for finiteness of cohomology.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Algebra and Combinatorics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:52
Last Modified: 04 Sep 2023 14:30
DOI: 10.1080/00927870500454125


Downloads per month over past year

Actions (login required)

View Item View Item